Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1834, Issue 12

Issues

De usu legitimo formulae summatoriae Maclaurinianae.

C.G.J. Jacobi
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1834.12.263

About the article

Published Online: 2009-12-14

Published in Print: 1834-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1834, Issue 12, Pages 263–272, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1834.12.263.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. Berger
Acta Mathematica, 1890, Volume 14, Number 0, Page 249
[2]
Vito Lampret
Mathematics Magazine, 2001, Volume 74, Number 2, Page 109
[3]
Judith V. Grabiner
The American Mathematical Monthly, 1997, Volume 104, Number 5, Page 393
[4]
Gerald L. Alexanderson
Mathematics Magazine, 2013, Volume 86, Number 5, Page 319
[5]
A. W. F. Edwards
The American Mathematical Monthly, 1986, Volume 93, Number 6, Page 451
[7]
Gábor Ivanyos and Miklos Santha
Theoretical Computer Science, 2017, Volume 657, Page 73
[8]
Martin Avery Snyder
Integral Transforms and Special Functions, 2014, Volume 25, Number 2, Page 124
[9]
William Y.C. Chen, Amy M. Fu, and Iris F. Zhang
Discrete Mathematics, 2009, Volume 309, Number 10, Page 2974
[10]
William Y.C. Chen and Lisa H. Sun
Journal of Number Theory, 2009, Volume 129, Number 9, Page 2111
[11]
John Stalker
Advances in Applied Mathematics, 1999, Volume 22, Number 1, Page 119
[12]
D.B. Fairlie and A.P. Veselov
Physica D: Nonlinear Phenomena, 2001, Volume 152-153, Page 47
[13]
A. Bazsó, Á. Pintér, and H.M. Srivastava
Applied Mathematics Letters, 2012, Volume 25, Number 3, Page 486

Comments (0)

Please log in or register to comment.
Log in